A multiplicity result for a quasilinear gradient elliptic systemReportar como inadecuado

A multiplicity result for a quasilinear gradient elliptic system - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Journal of Applied Mathematics - Volume 1 2001, Issue 3, Pages 91-106

Département des Mathématiques et Informatique, Faculté des Sciences UCD, El Jadida BP20, Morocco

Received 9 November 2000; Revised 21 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of this work is to establish the existence of infinitelymany solutions to gradient elliptic system problem, placing onlyconditions on a potential function H, associated to the problem,which is assumed to have an oscillatory behaviour at infinity. Themethod used in this paper is a shooting technique combined withan elementary variational argument. We are concerned with theexistence of upper and lower solutions in the sense of Hernández.

Autor: Abdelaziz Ahammou

Fuente: https://www.hindawi.com/


Documentos relacionados